Per citar aquest document: http://ddd.uab.cat/record/2016
Volumes transverses aux feuilletages d'efinissables dans des structures o-minimales
Chazal, F. (Université de Bourgogne. Institut de Mathématiques de Bourgogne)
Lion, J.-M. (Université de Rennes)

Data: 2003
Resum: Let Fλ be a family of codimension p foliations defined on a family Mλ of manifolds and let Xλ be a family of compact subsets of Mλ. Suppose that Fλ, Mλ and Xλ are definable in an o-minimal structure and that all leaves of Fλ are closed. Given a definable family Ωλ of differential p-forms satisfaying iZ Ωλ = 0 forany vector field Z tangent to Fλ, we prove that there exists a constant A > 0 such that the integral of on any transversal of Fλ intersecting each leaf in at most one point is bounded by A. We apply this result to prove that p-volumes of transverse sections of Fλ are uniformly bounded.
Drets: Tots els drets reservats.
Llengua: Francès.
Document: article ; recerca ; publishedVersion
Matèria: Feuilletages réels ; Structures o-minimales ; Intégration de formes différentielles
Publicat a: Publicacions matematiques, V. 47 N. 2 (2003) , p. 441-450, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_47203_07


10 p, 152.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir